Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Been on regimen for 4 months now, but am getting this thing happening where I get itchy skin with bumps underneath the skin that aren't spots, cos if I scratch them at all they weep. Any idea as to what this is????

Also, for about a month now, I have had a small red bumpy patch that weeps and I've tried everything to get it to heal (bp, no bp, aha, calamine, tcp and just leaving it alone) but it just won't heal! Opinions please!

Share this post


Link to post
Share on other sites

I've got the same problem and it started shortly after I began the Regimen in July of this year. I was on the Regimen before but that had been almost a year before that. Anyway, I've noticed the same thing, bumps under the skin and they just would not go away and if I were to touch them they leak a bit of just clear liquid. Some of them went away after months and I still have two that have yet to heal no matter what I do. I'd really like to know what this is too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×